# SDR AALA981786

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15L CRACKED AT END JUST AFT OF ICE LIGHT HOUSING BETWEEN BS 720B AND 720C.  REPAIRED STRINGER 15L BETWEEN STATION 720B AND 720C PER SRM 51-10-3.  (M)
